# SDR AALA202507219632

- Difficulty date: June 28, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 71,427 hours, 33,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218920400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FLOOR BEAM -Y1162.5 BTW FR68 AND FR69 AT AFT GALLEY AREA , MEASURES ARE: L= 1.08 IN, W= 0.972 IN, D= 0.0215 IN. MAINTENANCE  REPLACED FLOOR BEAM -Y1162.5 BTW FR68 AND FR69 AT AFT GALLEY AREA IAW  A319 SRM 51-72-11-911-001 AND DWG D053472800.
